# SDR ASAA11510405

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,153 hours, 5,194 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 5335
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 38,478 hours, 19,360 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE SPLIT IN CLIMB BETWEEN 31 000 & 37 000 FT LEFT NEEDLE INDICATED 20 PSI, RIGHT NEEDLE INDICATED 42 PSI.  IN LEVEL FLIGHT AT 37 000 FT RIGHT NEEDLE CONTINUED TO INDICATE 42 PSI & LEFT NEEDLE INDICATED 25 PSI.  NEEDLES GRADUALLY CAME TOGETHER IN LEVEL FLIGHT AT ABOUT 30 PSI EACH.  ALSO ALIGNED AT DESCENT AT 22 PSI.  ACCOMPLISHED TASK 36 11 00 700 804 FOUND LEFT ENGINE HIGH STAGE VALVE NOT OPERATING SMOOTHLY.  REPLACED NR 1 ENG HIGH STAGE VALVE PER M/M 36 11 06 OPS AND LEAK CHECKS GOOD REF M/M 36 11 00 700 801.
